Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Russian Journal of Numerical Analysis and Mathematical Modelling

Editor-in-Chief: Dymnikov, Valentin P. / Kuznetsov, Yuri

Managing Editor: Vassilevski, Yuri V.

Editorial Board: Agoshkov, Valeri I. / Amosov, Andrey A. / Kaporin, Igor E. / Kobelkov, Georgy M. / Mikhailov, Gennady A. / Repin, Sergey I. / Shaidurov, Vladimir V. / Shokin, Yuri I. / Tyrtyshnikov, Eugene E.

6 Issues per year

IMPACT FACTOR 2017: 0.662

CiteScore 2017: 0.71

SCImago Journal Rank (SJR) 2017: 0.302
Source Normalized Impact per Paper (SNIP) 2017: 0.929

Mathematical Citation Quotient (MCQ) 2017: 0.13

See all formats and pricing
More options …
Volume 25, Issue 5


Optimal methods in problems of computational mathematics

V. I. Lebedev / A. B. Bogatyrev / Yu. M. Nechepurenko
Published Online: 2010-11-05 | DOI: https://doi.org/10.1515/rjnamm.2010.029


The paper discusses two constructive approaches to the solution of problems of polynomial approximation in the uniform (Chebyshev) norm and also attainable estimates of the solution norms for initial value problems for Hermitian systems of differential and algebraic equations.

About the article

Published Online: 2010-11-05

Published in Print: 2010-11-01

Citation Information: Russian Journal of Numerical Analysis and Mathematical Modelling, Volume 25, Issue 5, Pages 453–475, ISSN (Online) 1569-3988, ISSN (Print) 0927-6467, DOI: https://doi.org/10.1515/rjnamm.2010.029.

Export Citation

Comments (0)

Please log in or register to comment.
Log in